MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SYSTEM; SMR SYSTEM - REVERSE HP LINER SHORT DIA. 40MM

LIMACORPORATE S.P.A. SMR SYSTEM; SMR SYSTEM - REVERSE HP LINER SHORT DIA. 40MM
Model Number 1365.09.010
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of the dhrs for the involved lot 2433269 did not reveal any pre existing anomalies.To date, this is the first and only complaint reported for this lot.A final report will be issued once the investigation has been completed.
 
Event or Problem Description
Revision surgery performed on (b)(6) 2025, during which smr reverse hp liner short (product code: 1365.09.010, lot: 2433269 - ster: 2500001) was replaced with a reverse lateralizing liner 40mm medium (product code: 1365.09.115), due to instability.Previous surgery performed (b)(6) 2025.Information on patient: femail, 77 years old.Hospital and surgeon are unknown.Event occurred in united kingdom.

Brand Name
SMR SYSTEM
Common Device Name
SMR SYSTEM - REVERSE HP LINER SHORT DIA. 40MM
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
MDR Report Key24579572
Report Number3008021110-2026-00160
Device Sequence Number21188751
Product Code PHX
UDI-Device Identifier08033390061254
UDI-Public08033390061254
Combination Product (Y/N)N
PMA/510(K) Number
K24826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1365.09.010
Device Catalogue Number1365.09.010
Device Lot Number2433269
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Initial Report FDA Received Date03/12/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown